MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL CERENOVUS ENTERPRISE; INTRACRANIAL NEUROVASCULAR STENT

MEDOS INTERNATIONAL SARL CERENOVUS ENTERPRISE; INTRACRANIAL NEUROVASCULAR STENT
Catalog Number ENC452800
Medical Device Problem Codes Premature Activation (1484); Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer ref#(b)(4) information regarding patient weight, height, medical history, race, and ethnicity was not reported.Section e1.Initial reporter phone: (b)(6).Section h3 - the device is available to be returned for evaluation and testing.However, it has not been received to date.If the device returns, a device investigation will be performed.One photo accompanied the complaint file.In said photo, the luer hub of a prowler microcatheter can be seen with a detached stent component inside.No damages no other details are shown.The impeded condition cannot be evaluated through a photo; however, the complaint is confirmed based on the stent detachment.This investigation was performed based only on the photo provided.An assessment will be performed as per the conditions of the device returned.Lake region medical did review the device history records relative to the manufacturing, inspecting and packaging of the lot 9664726.The history records indicate this product was final inspection tested at lake region medical and was determined to be acceptable.As part of j&j medtech quality process all devices are manufactured, inspected, and released to approved specifications.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no capa activity is required.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of post-market surveillance.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
A healthcare professional reported that during an angioplasty procedure, a 4.5mmd 25mml enterprise vascular reconstruction device (enc452800, 9664726) was impeded in the proximal end of a prowler select plus 150/5cm microcatheter (606s255x, 31586957) and could not advance any more.The doctor removed the stent and microcatheter (mc) from the patient and switched to new devices to complete the procedure.There was no patient injury reported.Additional event information received on 09-oct-2025 indicated that they were able to torque the device.There was no evidence of physical material within the device.The microcatheter did not kink/bent.There was no excessive force used with the devices.There was no procedure prolongation/delay due to the event.
 
Additional Manufacturer Narrative
Manufacturer ref# (b)(4).Updated sections on this medwatch: b4, d9, g3, g6, h2, h3, h6 and h11.Complaint conclusion: a healthcare professional reported that during an angioplasty procedure, a 4.5mmd 25mml enterprise vascular reconstruction device (enc452800, 9664726) was impeded in the proximal end of a prowler select plus 150/5cm microcatheter (606s255x, 31586957) and could not advance any more.The doctor removed the stent and microcatheter (mc) from the patient and switched to new devices to complete the procedure.There was no patient injury reported.Additional event information received on 09-oct-2025 indicated that they were able to torque the device.There was no evidence of physical material within the device.The microcatheter did not kink/bent.There was no excessive force used with the devices.There was no procedure prolongation/delay due to the event.One photo accompanied the complaint file.In said photo, the luer hub of a prowler microcatheter can be seen with a detached stent component inside.No damages nor other details are shown.The device was returned to j&j medtech for further evaluation.A non-sterile 4.5mmd 25mml enterprise vascular reconstruction device was received contained in the decontamination pouch.Upon receiving the device, visual inspection was performed, and as described in the photo, the stent component was detached in the luer hub of the concomitant microcatheter.No other damages were found.A device history record (dhr) was performed and it indicated this product was final inspection tested at lake region medical and was determined to be acceptable.Although in order to perform a functional analysis the stent must be attached to the delivery wire and inside the introducer, the customer complaint is confirmed based on the stent detachment.This condition suggest that the tip of the enterprise's introducer was not filly seated in the hub of the concomitant microcatheter, causing the resistance and resulting in the stent component being unable to advance further, where push/pull force was applied sufficiently to disengage the stent from the delivery wire.However, with the amount of information available this only remains speculative.As part of j&j medtech quality process all devices are manufactured, inspected, and released to approved specifications.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no internal action activity is required.It should be noted that product failure could be caused by multiple factors.The instructions for use (ifu) do contain the following recommendations: do not partially deploy the stent from the introducer.Do not apply undue force if resistance is encountered at any point during stent manipulation.Withdraw the unit and advance a new one.Confirm the tip of the delivery wire is entirely within the introducer.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.

Brand Name
CERENOVUS ENTERPRISE
Common Device Name
INTRACRANIAL NEUROVASCULAR STENT
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC
325 paramount dr
raynham MA 02767
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key23289710
Report Number3008114965-2025-01077
Device Sequence Number8809697
Product Code NJE
UDI-Device Identifier10886704071785
UDI-Public(01)10886704071785(17)270228(10)9664726
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
H60001
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberENC452800
Device Lot Number9664726
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2025
Supplement Date Received by Manufacturer10/23/2025
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date11/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PROWLER SELECT PLUS 150/5CM.
Patient SexUnknown